# SDR AALA201807189007

- Difficulty date: June 6, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820101
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SHEAR TIE, FRAME 32, STRINGERS 42R - 43R.  REPLACED THE SHEAR TIE IAW SRM 51-72-11, AND DRAWING 53231712.
